W.Y.C. Chen and E.X.W. Xia,
2-Log-concavity of the Boros-Moll polynomials,
Proc. Edinb. Math. Soc. (2) 56(3) (2013) 701-722.

Cited by


  1. H.Z.Q. Chen, A.L.B. Yang and P.B. Zhang, The real-rootedness of generalized Narayana polynomials related to the Boros-Moll polynomials, Rocky Mountain J. Math. 48(1) (2018) 107-119.

  2. W.Y.C. Chen, D.Q.J. Dou and A.L.B. Yang, Bärndén's Conjectures on the Boros–Moll Polynomials, Int. Math. Res. Not. IMRN 20 (2013) 4819-4828.

  3. A. Dixit, V.H. Moll and V. Pillwein, A hypergeometric inequality, Ann. Comb. 20 (2016) 65-72.

  4. L. Grabarek, On-linear coefficient-wise stability and hyperbolicity preserving transformations, Ph.D. Thesis, University of Hawaii at Manoa, 2012.

  5. E.H. Liu, Skew log-concavity of the Boros-Moll sequences, J. Inequal. Appl. (2017) Paper No. 117, 5 pp.

  6. V.H. Moll, Numbers and Functions, AMS, Providence, 2012.

  7. E.X.W. Xia, The concavity and convexity of the Boros-Moll sequences, Electron. J. Combin. 22 (2015) Paper 1.8, 11 pp.

  8. Q. Zou, The log-convexity of the Fubini numbers, Trans. Comb. 7(2) (2018)17-23.

  9. B.-X. Zhu, Positivity of iterated sequences of polynomials, SIAM J. Discrete Math. 32(3) (2018) 1993-2010.